MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION GAP II ACET SHELL; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION GAP II ACET SHELL; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Model Number 2082-0052L
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); Hip Fracture (2349)
Date of Event 07/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
It was reported that the patient's left hip was revised due to multiple acetabular failures.Surgeon reported existing factor of severe osteoporosis.A stryker restoration gap cage was revised.
 
Additional Manufacturer Narrative
Reported event: an event regarding patient factors (failure of a periprosthetic fracture to heal post original revision surgery) involving a restoration shell was reported.The event was confirmed through clinician review of the provided medical records.Method & results: -device evaluation and results: not performed as product was not returned.-clinician review: the available medical records were provided for a review to the consulting clinician which concluded, " review of these records confirm multiple revision that were performed for a periprosthetic acetabular fracture.No records were available that would indicate the cause of the fracture.Nor were any records available to document an ill fitting custom triflange acetabular component.-device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the reported lot.Conclusion: the available medical records were provided for a review to the consulting clinician which concluded that review of these records confirm multiple revision were performed due to failure of a periprosthetic fracture to heal post original revision surgery.No records were available that would indicate the cause of the fracture.Nor were any records available to document an ill fitting custom triflange acetabular component.The exact cause of the event could not be determined because insufficient information was provided.¿ additional information including device details, operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
RESTORATION GAP II ACET SHELL
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10457073
Report Number0002249697-2020-01735
Device Sequence Number17137540
Product Code LZO
UDI-Device Identifier07613327017540
UDI-Public07613327017540
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K980774
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number2082-0052L
Device Catalogue Number2082-0052L
Device Lot Number00033298A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date08/26/2020
Supplement Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR